INVARIANT CONDITIONS OF STABILITY OF MOTION FOR SOME FOURDIMENSIONAL DIFFERENTIAL SYSTEMS
pdf (Русский)

Keywords

differential system
unperturbed motion
invariant
comitant
Lie algebra
stability

How to Cite

ORLOV, V. (2018). INVARIANT CONDITIONS OF STABILITY OF MOTION FOR SOME FOURDIMENSIONAL DIFFERENTIAL SYSTEMS. Acta Et Commentationes Exact and Natural Sciences, 6(2), 78-91. https://doi.org/10.36120/2587-3644.v6i2.78-91

Abstract

Center-affine invariant conditions of the stability of unperturbed motion were determined for
four-dimensional quadratic differential system of Darboux type in non-degenerate invariant condition.

https://doi.org/10.36120/2587-3644.v6i2.78-91
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.